Per citar aquest document:
Lie symmetries of birational maps preserving genus 0 fibrations
Llorens, Mireia
Mañosa, Víctor

Data: 2015
Resum: We prove that any planar birational integrable map, which preserves a fibration given by genus 0 curves has a Lie symmetry and some associated invariant measures. The obtained results allow to study in a systematic way the global dynamics of these maps. Using this approach, the dynamics of several maps is described. In particular we are able to give, for particular examples, the explicit expression of the rotation number function, and the set of periods of the considered maps.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Integrable maps ; Lie symmetries ; periodic orbit ; rational parameterizations
Publicat a: Journal of Mathematical Analysis and Applications, Vol. 432 (2015) , p. 531-549

DOI: 10.1016/j.jmaa.2015.06.069

24 p, 424.0 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-01-12, darrera modificació el 2016-06-04

   Favorit i Compartir